# SDR SWAA2022020453788

- Difficulty date: November 21, 2017
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N462WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32466
- Aircraft time: 47,636 hours, 27,848 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT FWD CORNER SCUFF PLATE CRACKED. / REPAIRED CRACK IN FWD CARGO COMP FWD CORNER SCUFF PLATE IAW SWA EA 1-A53-2076; REV: II
